MAUDE Adverse Event Report: W. L. GORE ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN; STENT, SUPERFICIAL FEMORAL ARTERY

W. L. GORE ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number VBJR070502A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
While performing an angiogram, the physician attempted to place a stent in the splenic artery.He was unable to get accurate placement; therefore, he removed the catheter with the stent undeployed.He experienced difficulty pulling the catheter out and once the catheter was out, he noticed the catheter, where it attaches to the stent, was broken.Nothing was left in the body.

Brand Name
GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W. L. GORE ASSOCIATES, INC.
1505 north fourth street
flagstaff AZ 86004
MDR Report Key20842148
Report Number20842148
Device Sequence Number17125991
Product Code NIP
UDI-Device Identifier00733132623761
UDI-Public(01)00733132623761
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
Report Date (Section F) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVBJR070502A
Device Catalogue NumberVBJR070502A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer12/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight116 KG
Date Report Sent to FDA11/25/2024